# SDR CALA0800529

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 32,401 hours, 11,316 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Y07YS134
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL LANDING AND ROLLOUT UNTIL 80-100 KTS.  AIRCRAFT VEERED LEFT WITH AN ASSOCIATED LOUD POP.  TOWER AND AIR CREW VERIFIED RIGHT MAIN OUTBOARD TIRE SEPARATION.  NUMBER 3 AND 4 TIRES REMOVED AND REPLACED.  PER AMM 05-51-54-210-801, TIRE BURST INSPECTION OK PER AMM 05-51-16-210-801, FLAT SPOTTED TIRE INSPECTION FAILED TRANSDUCER OPS CHECK PORTION.  FOUND NUMBER 3 TRANSDUCER HARNESS ON NUMBER 4 AND NUMBER 4 ON NUMBER 3.  UNCROSSED HARNESS IN AXLE, TRANSDUCER OPS CHECK PASSED.
